# SDR R61A201608040488

- Difficulty date: August 4, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 25,210 hours, 19,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17013633001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, FOUND CORROSION FRAME 16 LT AFT LAV MOUNTING PLATE.  MAINTENANCE R & R LAV MOUNTING PLATE FLOOR SUPPORT, PN 170-13633-001, REF SRM 51-21-01, 51-21-05, 51-41-02, 51-43-03, 51-45-00.  WO H5037, SEQ 2540, SN 125 FOR WORK DETAILS.  AIRCRAFT REMAINS FOR COMPLETION.
